liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Topological transformation groups and Dugundji compacta
Moscow MV Lomonosov State University.
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
2010 (English)In: SBORNIK MATHEMATICS, ISSN 1064-5616, Vol. 201, no 1-2, 103-128 p.Article in journal (Refereed) Published
Abstract [en]

The presence of an algebraic structure on a space, which is compatible with its topology, in many cases imposes very strong restrictions on the properties of the space itself. Conditions are found which must be satisfied by the actions in order for the phase space to be a d-space (Dugundji compactum). This investigation allows the range of G-spaces that are d-spaces (Dugundji compacta) to be substantially widened. It is shown that all the cases known to the authors where a G-space (a topological group, one of its quotient spaces) is a d-space can be realized using equivariant maps.

Place, publisher, year, edition, pages
Turpion Ltd. , 2010. Vol. 201, no 1-2, 103-128 p.
Keyword [en]
G-space, topological group, Dugundji compactum, d-space, uniform structure
National Category
Medical and Health Sciences
URN: urn:nbn:se:liu:diva-56519DOI: 10.1070/SM2010v201n01ABEH004067ISI: 000277376300005OAI: diva2:320074
Available from: 2010-05-21 Created: 2010-05-21 Last updated: 2010-05-21

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of MathematicsThe Institute of Technology
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 40 hits
ReferencesLink to record
Permanent link

Direct link